# SDR DALA2024121111652

- Difficulty date: December 11, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 86,448 hours, 33,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 L2 DOOR POWER ASSIST BOTTLE NOT IN GREEN. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 021-0001:0514-2001/004 00004 REPLACED RESERVOIR REF B757 AMM 52-11-30. (0704012)
